# SDR 01FDEA00440

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: T/R Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING EDGE, FLAP, O/B, FLAP FAIRING HAS 2 CRACKS ON INSIDE 6 INCHES.  REMOVED, REPLACED AND FAB PER IAW DC10 SRM 51-21-01 & 51-35-01.
